# SDR AALA202402274917

- Difficulty date: February 22, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N891NN
- Make and model: Boeing 737823
- Aircraft serial: 33315
- Aircraft time: 34,893 hours, 14,926 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 700 - Gears
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT PULLED VERY HARD TO THE LEFT DURING LANDING ROLL REQUIRING EXCESSIVE RIGHT PEDAL FORCE TO MAINTAIN CENTERLINE. ACCOMPLISHED HYDRAULIC BRAKE SYSTEM ADJUSTMENTS (AALA202402264917), PER AMM 32-41-00, TAXI CHECK GOOD. REMOVE AND REPLACED SUMMING PULLEY BRACKET ASSEMBLY (AALA202402273278), PER AMM 32-51-52-402-802.
